# SDR 2000ZZZM217

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: 69402383
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FLT 578 - F/A REPORTED VIBRATION IN THE BACK OF A/C.  IT SEEMS MORE NOTICEABLE ON THE LEFT OF THE A/C.  VIBRATION IS ALSO NOTICEABLE IN THE COCKPIT AND IN THE THROTTLES.  PERFORMED EVALUATION FLIGHT.  DURING EVALUATION FLIGHT, NOTED LOW FREQUENCY VIBRATION ABOVE 240 KTS, ALL FLAP AND SPOILER CONFIGURATIONS.  VIBRATION WAS NOTED IN COCKPIT, BUT WAS NOTICEABLY LOUDER FROM ROW 16 AFT.  AIRCRAFT ATTITUDE AND ENGINE SPEED HAD NO AFFECT ON VIBRATION.  NO FLIGHT CONTROL 'FLUTTER' NOTED ON WINGS.  FOUND RT ELEVATOR HINGES AND BEARINGS WORN.  REPLACED HINGES AND BEARINGS PER MM 27-31-31.  PERFORMED FOLLOW UP EVALUATION FLIGHT.  NO VIBRATIONS NOTED IN ANY FLIGHT CONDITION.  (M)
